|Changing From Oxandrin to Androgel?
Jan 21, 2004
DR.Moyle, You mentioned in your last response to me that I should get off Oxandrin and switch to Androgel.Always the hardest part for me is convincing my doctor about what I need for my health. By the way, you did'nt respond to what I told you about how I was on Androgel in the past and it made my cholestrol soar-my cholesterol got too high.I guess any or most hiv meds will make the cholesterol high.My depo testosterone does-as do some of my other meds.I take Omega 3 Fish oil gel caps daily and I eat alot of fish in olive and canola oil often and lots of salads.But still my cholesterol stays high.I am on Pravachol 40 miligrams daily. I hope my doctor will switch me from Oxandrin to Androgel.I guess I have nothing to lose.In October 2003 my cholesterol count was last 338.My Doctor scolded me and said I should eat foods with no cholesterol.I am trying my best.I've considered changing doctors.Through the years I changed doctors at least 4 times.So I guess I'll stay with this one who I've had since 2001.No ones perfect. Will androgel build muscle just like oxandrin has?
Response from Dr. Moyle
Testosterone supplementation will help maintain, and with exercise, build muscle. I will place less starin on you fat management system giving your cholesterol some chance of coming down. As I said last time, you are doing all the right diet things so don't let your doctor stir you too much! He means well just that managing cholesterol is a team effort. You may wish to talk to him about using a stroger statin , like atorvastatin which may help your lipids a bit more than pravastatin...probably starting at 20mg would be the best starting point regards Graeme Moyle
Facial Wasting Solutions with Bio-Alcamid
rhGH vs testosterone
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.